# SDR AALA202103299022

- Difficulty date: March 27, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 71,738 hours, 27,915 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Odor
- Location: Ecs
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DESCENT 7000 FEET AND GATE ARRIVAL AUXILIARY POWER UNIT AIR ON, VERY STRONG FUMES OF FUEL IN COCKPIT AND AFT CABIN. ACCOMPLISHED CARD 26L00021001 SMOKE ODOR INITIAL FUMES TROUBLE SHOOTING. REMOVED AND REPLACED FILTERS PER AMM 21-21-41 NO ODOR NOTICED AT THIS TIME.
